MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.urology.2015.05.006

Медицинская библиотека · Urology · 2015

Pediatric Priapism Secondary to Psychotherapeutic Medications.

Armstrong William R, Grimsby Gwen M, Jacobs Micah A

Клинический случайСтатьяПеревод в очереди

Аннотация

With the increased application of many different drug classes for the treatment of psychiatric conditions in children, the incidence of priapism has also increased. Priapism of pharmacotherapeutic etiology in the pediatric population is a complex and poorly understood entity that continues to present new management challenges for clinicians. We present 2 cases of pediatric priapism thought to be secondary to the use of pharmacotherapeutic agents. In the first case, sertraline, an antidepressant, and in the second case, atomoxetine, a nonstimulant medication, are implicated as the most likely causative agents. Both medications have a growing association with priapism in the literature.

Для цитирования: Armstrong William R, Grimsby Gwen M, Jacobs Micah A. Pediatric Priapism Secondary to Psychotherapeutic Medications.. Urology. 2015. DOI: 10.1016/j.urology.2015.05.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.